# SDR FDEA201010144073

- Difficulty date: October 14, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 149N77016
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING STRUCTURE CHANNEL AT STA 1180 - STA 1200 RBL 6 FOUND WITH CORROSION. WTB FAIRING CHANNEL AT STA 1180 - STA 1200, RBL 6 REPLACED IAW SRM 51-40-02 REV 100.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100
